# SDR 9504741152

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1139-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON LONGERON 52 AT FS 1139 - 1156 IN CENTER ACCESSORY COMPARTMENT.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS PER EA 11-97898.
